# SDR A6WA201643466

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 37,874 hours, 36,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38320
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN AT ADF ANTENNA MOUNTING SURFACE HAS SCRIBE DAMAGE AROUND PERIMETER.  REPAIRED ACFT SKIN AT ADF ANTENNA MOUNTING AREA IAW SUPPLEMENT 16-013A.
